# SDR ASAA2015111614128

- Difficulty date: November 16, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 303-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOPSILL HAS 4EA AREAS OF CORROSION.  ACFT GROUNDED. REMOVED L1 MOPSILL CHORD AND REPLACED WITH NEW CHORD IAW SRM 51-40-02-0G-0, W 1", O .090, R .047, L .043, D 2".
